Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online
Ask a Urologist   »  

Have a tingling sensation on the tip of my penis. No discharge. No sores. What is this?

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Excellent
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
Hello i have a tingling sensation on the tip of my penis. No discharge. No sores. I did use hibiclens cleanser on it and said it shouldnt be used on the penis.
Posted Sat, 6 Apr 2013 in Penis Problems
 
 
Answered by Dr. E Venkata Ramana 2 hours later
Hi,

Thank you for your query on Healthcare Magic.

Hibiclens cleanser contains chlorhexidine and it shoud be applied over the skin only.

It should not be used for topical application on mucosal surfaces like penis, eyes, ears, mouth, and rectum.

Topical application on penis tip may lead to irritation caused by mucosal injury.

The tingling sensation may be due to irritation caused by the application of the cleanser.

I advise you to stop applying the cleanser further.

For temporary relief, you can apply petrolatum jelly like vaseline locally.

And consult a Dermatologist for further treatment.

Hope I have answered your query, if you have any clarification please let me know.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Have a tingling sensation on the tip of my penis. No discharge. No sores. What is this? 50 minutes later
Thank you doctor. The petroleum jelly does help. Is it probable that i caused long term damage or will the tingling end eventually?
 
 
Answered by Dr. E Venkata Ramana 10 hours later
Hi,

You are welcome,

Thank you for getting back.

Nothing to worry and there will be no long term damage by applying the cleanser.

The tingling sensation will get subsided within few days after stoping the application of the cleanser.

Hope I have answered your query, if you have any clarification please let me know.

If you don't have any doubts, you can close the session and I request you to kindly rate my answer to improve my self to address the queries in a better way in future.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor